PANADOL EXTRA OPTIZORB CAP 40

AU$13.99 AU$12.59
Out of Stock

Panadol Extra with Optizorb Formulation contains a clinically proven combination of ingredients for fighting tough pain.

DIRECTIONS

12 years - Adult: Take 2 caplets every 4-6 hours with water as required (Maximum 8 caplets in 24 hours).

ACTIVE INGREDIENTS

Each caplet contains Paracetamol 500mg & Caffeine 65mg.

SIZE

40 Pack

Alway read the label. Use only as directed. For the temporary relief of pain and fever. Incorrect use could be harmful. Consult your healthcare professional if symptoms persist.

AU$13.99 AU$12.59
Out of Stock
AU$13.99 AU$12.59
Out of Stock